Open Access
Translator Disclaimer
October, 2005 A generalization of the $\Delta$-genus of quasi-polarized varieties
Yoshiaki FUKUMA
J. Math. Soc. Japan 57(4): 1003-1044 (October, 2005). DOI: 10.2969/jmsj/1150287302

Abstract

Let ( X , L ) be a quasi-polarized variety defined over the complex number field. Then there are several invariants of ( X , L ) , for example, the sectional genus and the Δ -genus. In this paper we introduce the i -th Δ -genus Δ i ( X , L ) for every integer i with 0 i n = dim X . This is a generalization of the Δ -genus. Furthermore we study some properties of Δ i ( X , L ) and we will propose some problems.

Citation

Download Citation

Yoshiaki FUKUMA. "A generalization of the $\Delta$-genus of quasi-polarized varieties." J. Math. Soc. Japan 57 (4) 1003 - 1044, October, 2005. https://doi.org/10.2969/jmsj/1150287302

Information

Published: October, 2005
First available in Project Euclid: 14 June 2006

zbMATH: 1093.14012
MathSciNet: MR2183582
Digital Object Identifier: 10.2969/jmsj/1150287302

Subjects:
Primary: 14C20
Secondary: 14J25 , 14J30 , 14J40

Keywords: $\Delta$-genus , quasi-polarized variety , sectional geometric genus

Rights: Copyright © 2005 Mathematical Society of Japan

JOURNAL ARTICLE
42 PAGES


SHARE
Vol.57 • No. 4 • October, 2005
Back to Top